Childryl Drops 15ml
Childryl Drops 15ml Description
Childryl Oral Drop is used for temporary relief in common cold and allergic rhinitis. It helps in improving symptoms like runny and stuffed nose, sneezing and throat irritation. Childryl Oral Drop co
ntains a combination of chlorpheniramine and phenylephrine as active ingredient. Chlorpheniramine is an antiallergic and phenylephrine is a decongestant. You should give this Oral Drop as advised by your doctor for maximum benefits and avoid giving it for a prolonged duration when not required. This Oral Drop should be used for children only.
|Contains||Phenylephrine(5.0 Mg) + Chlorpheniramine / Chlorphenamine(2.0 Mg)|
|Uses||Cold, allergic rhinitis|
|Side effects||Drowsiness, headache, vomiting, weakness|
|Therapy||COUGH COLD PREPARATION|
Uses of Childryl Drops 15ml
Contraindications of Childryl Drops 15ml
- If your child is allergic to chlorpheniramine or phenylephrine or any of the ingredients of Childryl Oral Drop.
- If your child has taken medicines for brain disorders such as rasagiline in the last 14 days.
- If your child is suffering from high blood pressure or heart disease.
- If your child has diabetes, increased pressure inside the eyes (glaucoma).
- If your child is suffering from an overactive thyroid gland and breathing problems like bronchitis.
- If your child experiences difficulty in urination due to an enlarged prostate gland.
Side effects of Childryl Drops 15ml
- Increased blood pressure
Precautions and Warnings of Childryl Drops 15ml
Other General Warnings
- Your child is already taking medicines for psychiatric illness, as it can enhance drowsiness
- Your child is experiencing drowsiness, nervousness.
- Your child doesn't feel any improvement in your symptoms within a week.
- Your child has asthma or any airway obstruction problems.
- Your child has a kidney or liver disease.
- Your child has a history of fits or seizures.
- Your child has a history of tumour in the adrenal gland.
- Your child has a blockage in your stomach and intestine.
Mode of Action of Childryl Drops 15ml
How Does It Work?
- Childryl Oral Drop works by the combined action of its two components chlorpheniramine and phenylephrine. Chlorpheniramine acts by blocking the action of histamine a natural substance produced by the body during an allergic reaction and improves allergic symptoms like sneezing, watery eyes, throat irritation, etc....
- Phenylephrine acts as a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.
Directions for Use of Childryl Drops 15ml
- Give Childryl Oral Drop as prescribed by your doctor.
- Do not give this medicine directly from the bottle.
- Read any special instruction on the package.
Interactions of Childryl Drops 15ml
Interactions with other medicines
- Medicines used to treat brain disorders or psychiatric illness should not be used with Childryl as it can lead to a risk of heart-related side effects or increased blood pressure.
- Childryl can reduce the effectiveness of high blood pressure medicines and can increase blood pressure abruptly.
- Childryl should not be taken along with medicines used to treat heart failures such as digoxin as it can increase the risk of irregular heartbeat or heart attack.
- Phenytoin and ergot containing medicines should not be consumed along with Childryl as it can lead to toxicity.
- Other medicines like medicines to induce sleep or anti-anxiety medicines and ceratin painkillers should be used as they can induce sedation.
- Discuss it with your doctor about any other medicine, herbal preparation and supplements you are taking currently to avoid any possible drug interactions.
Storage and disposal of Childryl Drops 15ml
- Store Childryl Oral Drop between 20°- 25°C.
- Keep it away from children and pets.